# SDR AALA20100304TUL10

- Difficulty date: March 4, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 SLAT OUTBOARD KNUCKLE FITTING WORN.  REPLACED WORN KNUCKLE FITTING LEFT NUMBER 4 SLAT PER 27-80-00 REPAIR 2 ESO 80117.
